Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr
Volume 2019

Common fixed points for $R$-weakly commuting mappings satisfying a weak contraction -by Deepak Jain, Sanjay Kumar and B. E. Rhoades

Download  PDF  

Download  XML  

Abstract: In this paper, we prove some common fixed point theorems for pairs of point wise $R$-weakly commuting mappings in metric spaces satisfying a generalized $\phi $-weak contraction condition that involves cubic terms of metric function $d(x,y)$. At the end, we provide an example in support of our result.

Keywords: $\phi $-weak contraction, weakly commuting mappings, $R$-weakly commuting mappings, $R$-weakly commuting mappings of type (P).

DOI: 10.30697/rfpta-2019-003

How to cite this article: Deepak Jain, Sanjay Kumar and B. E. Rhoades, Common fixed points for R-weakly commuting mappings satisfying a weak contraction, vol. 2019, Article ID 2019003, 18 pages, 2019. DOI: https://doi.org/10.30697/rfpta-2019-003

Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.